• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

My experiences, by softspot +2 replies

kelly

Administrator
Staff member
#1
19 August 2003

Topic Title: My experiences
softspot

Home Page
"My experiences" , Tue 19 Aug 04:53 I have been using St Johns Wort for a while now - about a year and half! I have noticed that though I still experience the lows they are not quite as bad as they were getting. I think it has made my moods an awful lot more stable than they used to be and I am glad I started to take it. I read about the side effects with interest and I wonder now if the fatigue I have been experiencing isto do with the St Johns. I had thought it was just me being tired, but maybe not. I like the site and I would be interested in getting in touch with other sufferers. If anyone out there is interested.
Posts: 0 | | Registered: Tue 19 Aug 2003 4:48

perika


"Re(1):My experiences" , Sat 23 Aug 15:43 I have suffered from depression for my entire life. About 6 years ago my doctor put my on Northryptoline which turned me into a zombie. I stopped taking it and just dealt with the on and off depression as it came. 3 months ago I was going through a deepening depression. I saw a doctor who put me on Zoloft. I was only on it for 2 days and quit. It was awful...I had insomnia and had a buzzing, ringing sensation in my head...I felt drugged out. My wife and I researched St. John's Wort and ended up buying Perika from Nature's Way. It has 3% Hyperforin. Recommended dosage is 900mg per day. I am taking 1800 and it has made a world of difference in my attitude. I am no longer negative and that downward spiral feeling I used to get is gone. Perika has been absolutely life saving for me. I highly recommend it. That is why my username is PERIKA...and no side effects!

Posts: 1 | | Registered: Sat 23 Aug 2003 15:35
willy

Home Page
"Re(1):My experiences" , Wed 20 Aug 13:17: My fatigue is really fading. I think my body is having a healing crisis. Though I do feel better than I have in a long long time. I'd say I haven't felt this good in 7 or 8 years. This is at least half due to the asthma relief though.

I'm happy to corespond here on the boards with you. What brand SJW do you use?

[this message was edited by willy on Wed 20 Aug 13:24] Posts: 3 | | Registered: Mon 18 Aug 2003 14:41
 
Top